# SDR GTIA030255

- Difficulty date: April 14, 2003
- Submitted: May 15, 2003
- Operation: Air carrier
- Aircraft: N806NK
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48051
- System (JASC): 7333 · Fuel Flow Sensor
- Part: Transmitter
- Part number: 8TJ85GBA2
- Part serial: B373ECAF
- Condition: Failed
- Location: Fuel Flow
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RSW - FLT 1504 - LEFT ENGINE HAD EXCESSIVE FUEL FLOW 5100 NR/HR AT CRUISE ALT 31,000 FEET DID QRH FOR HIGH FUEL FLOW.  TROUBLESHOT TO FUEL FLOW TRANSMITTER, REMOVED AND REPLACED LEFT FUEL FLOW TRANSMITTER.  OPS AND LEAK CHECK GOOD.  (M)
